# SDR SWAA2022100552546

- Difficulty date: September 12, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N8651A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36920
- Aircraft time: 27,317 hours, 12,717 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: 146A750231
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY L/H FLOOR TO SIDEWALL SUPPORT PLATE HAS MULTIPLE AREAS OF CORROSION BS727I TO BS807 LBL21.5 WL156 / [01] EVALUATED CORROSION AT ALL LOCATIONS ON FLOOR TO SIDEWALL SUPPORT FOUND DEEPEST LOCATION TO BE AT BS 767+10 LBL 21 WL 156 IN; FOUND 0.015 REMOVED FROM ORIG 0.040 IN NUMEROUS 1'X1' AREAS; FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING DIAL DEPTH GAUGE ATS 2678 DUE 04/2023;[02] VERIFIED CORRECTIVE ACTIONS STEP 1 AND MEASUREMENTS TABLE.;[03] REMOVED DAMAGED FLOOR TO SIDEWALL SUPPORT SECTION AT BS727G +10' TO BS807+7' LBL 21 WL 156 IAW SRM 53-00-53-2-R-5;[04] FABRICATED; LOCATED; DRILLED; APPLIED CHEMICAL CONVERSION COATING AND PRIMER ON NEW FLOOR TO SIDEWALL SUPPORT SECTION BS727G+10' TO BS807+7' LBL 21 WL 156; AND SPLICES BS727G+10' AND BS807+7' EXTRUSION MATERIAL USED: BAC1496-377#7075T62; LOT: 1494598-1; IAW SRM 53-00-53-2R-5 REPAIR 5; SRM 51-40-05-0G-0; SRM 51-20-01; SOPM 20-41-02 AND DWG 146A7500;[05] OK TO INSTALL;[06] VERIFIED CORRECTIVE ACTION ITEM 4 FABRICATION OF NEW SIDEWALL SUPPORT SECTION AND SPLICES.;[07] OKAY TO INSTALL SIDEWALL SUPPORT PLATE AT BS727I TO BS 807 LBL21.5 AND SPLICES.;[08] INSTALLED NEW FLOOR TO SIDEWALL SUPPORT SECTION BS727G+10' TO BS807+7' LBL 21 WL 156; AND SPLICES BS727G+10' AND BS807+7' IAW SRM 53-00-53-2R-5 REPAIR 5; SRM 51-40-02-0G-0; AND DWG 146A7500;[09] VERIFIED CORRECTIVE ACTION STEP 8.;[10] VERIFIED MEASUREMENT TABLE AND TASK CARD COMPLETE.
